Alert archive / Georgia / Special Weather Statements in 2015
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jun 30, 2015, 2:55 PM EDT for Telfair County, Wheeler County, Georgia. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 30, 2015, 2:55 PM EDT (18:55 UTC)
- Expired
- Jun 30, 2015, 3:30 PM EDT
- In force
- 35 min
- Issued by
- NWS Atlanta, GA
Counties Telfair County, GA, Wheeler County, GA
The radar
The Robins AFB radar (KJGX), 93 km from the middle of the area, began a volume at 18:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 6.9 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 848 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 913 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -9 m²/s²
- 0-3 km storm-relative helicity
- -26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
654
WWUS82 KFFC 301855
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
255 PM EDT TUE JUN 30 2015
GAZ097-109>111-301930-
WHEELER GA-DODGE GA-LAURENS GA-TELFAIR GA-
255 PM EDT TUE JUN 30 2015
...SIGNIFICANT WEATHER ADVISORY FOR WHEELER...DODGE...LAURENS AND
TELFAIR COUNTIES UNTIL 330 PM EDT...
AT 254 PM EDT...A LINE OF STRONG THUNDERSTORMS WERE REPORTED ALONG A
LINE EXTENDING FROM NEAR EASTMAN TO 6 MILES NORTHEAST OF
JACKSONVILLE...AND MOVING NORTHEAST AT 35 MPH.
HAZARD...WINDS UP TO 40 MPH AND FREQUENT LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MCRAE...EASTMAN...ALAMO...HELENA...LUMBER CITY...MILAN...SCOTLAND...
CHAUNCEY...TOWNS...WORKMORE...LITTLE OCMULGEE STATE PARK...
GODWINSVILLE...JORDAN...ACHORD...CEDAR GROVE...JAY BIRD SPRINGS AND
SPRING HILL.
LAT...LON 3224 8319 3232 8286 3194 8258 3192 8265
3192 8268 3191 8268 3190 8269 3190 8270
3186 8276 3186 8278 3185 8278 3181 8295
TIME...MOT...LOC 1854Z 241DEG 29KT 3228 8315 3189 8290
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 30, 2:04 PM EDT, 51 minutes earlier.
Area forecast discussion, Jun 30, 2:04 PM EDT, 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 204 PM EDT TUE JUN 30 2015 .UPDATE... A SEVERE THUNDERSTORMS WATCH HAS BEEN ISSUED FOR NORTHEAST...EAST...AND PORTIONS OF CENTRAL GEORGIA THROUGH 00Z LOOKS LIKE THE PRIMARY THREAT FROM ANY SEVERE THUNDERSTORMS THAT DEVELOP IS STILL GUSTY WINDS...LIGHTING...HEAVY RAIN...AND LARGE HAIL. && .PREV DISCUSSION... /ISSUED 147 PM EDT TUE JUN 30 2015/ PREV DISCUSSION... /ISSUED 1001 AM EDT TUE JUN 30 2015/ UPDATE... CONVECTION IN ALABAMA HAS GRADUALLY BEEN WEAKENING OVER THE PAST COUPLE OF HOURS AS IT PUSHES EAST. HOWEVER...EXPECT MORE SHOWERS AND THUNDERSTORMS TO DEVELOP BY MIDDAY WITH HEATING COMMENCING AND RESULTANT INSTABILITY. SOME STORMS MAY BE STRONG TO SEVERE...SO THEY BEAR WATCHING THROUGH THE DAY TODAY. PREV DISCUSSION... /ISSUED 731 AM EDT TUE JUN 30 2015/ PREV DISCUSSION... /ISSUED 429 AM EDT TUE JUN 30 2015/ SHORT TERM /TODAY THROUGH WEDNESDAY/... STORMS RETURN TO THE GEORGIA TODAY AFTER A BRIEF RESPITE OVER THE LAST TWO DAYS. A SERIES OF DISTURBANCES WILL TRAVERSE THROUGH THE BROAD TROUGH OVER THE EASTERN U.S. THROUGH THE WEEK...RESULTING IN MORE ACTIVE WEATHER CONDITIONS. SCATTERED SHOWERS AND THUNDERSTORMS ORIENTED ACROSS THE TENNESSEE VALLEY AND BACK INTO NORTHERN AL AND MS /AHEAD OF A WEAK BOUNDARY/ HAS MAINTAINED ITS STRENGTH OVERNIGHT...AND ANTICIPATE THIS BAND OF CONVECTION TO MAKE ITS WAY INTO NORTH GEORGIA THIS MORNING. UNFORTUNATELY MODELS DO NOT HAVE A GOOD HANDLE ON HOW CONVECTION WILL EVOLVE TODAY. SHORT TERM HI-RES REFLECTIVITY MODELS ALL DIFFER SIGNIFICANTLY WITH THE LOCATION AND TIMING OF THE STRONGEST CONVECTION THROUGH THE DAY. FOR EXAMPLE...ONE OF THE LOCAL WRF RUNS SUGGESTS ACTIVITY WILL SPREAD SOUTHWARD THROUGH LATE MORNING...THEN INTENSIFY SOUTH OF THE ATL METRO AREA BY MID AFTERNOON. ANOTHER SUGGESTS THAT CURRENT RADAR ACTIVITY WILL DIMINISH INTO NORTH GEORGIA...WITH NOT MUCH IN THE WAY OF CONVECTION IMPACTING THE AREA UNTIL MID-LATE AFTERNOON WHEN MORE DIURNALLY DRIVEN DEVELOPMENT WILL BEGIN OVER THE ATL METRO AREA AND CONTINUE SOUTHWARD. FOR NOW HAVE OPTED TO GO WITH GOOD CHANCE TO LIKELY POPS ACROSS NORTH GEORGIA...ALIGNING WITH MORE OF THE LATTER SCENARIO. THE COMBINATION OF INCREASINGLY STEEP LAPSE RATES AND CAPES APPROACHING 2500 J/KG ACROSS THE AREA THIS AFTERNOON WILL PRODUCE STRONG TO SEVERE STORMS. SPC DOES HAVE ALL OF NORTH AND CENTRAL GEORGIA HIGHLIGHTED IN A SLIGHT RISK FOR SEVERE STORMS. EXPECT THE MAIN CONCERN TO BE STRONG...DAMAGING WINDS...IN ADDITION TO THE FREQUENT LIGHTNING. HAIL ALSO CANNOT BE RULED OUT. PRECIPITABLE WATER INCREASES THROUGH THE DAY TODAY AS MOISTURE ADVECTS INTO THE REGION. SOME MODELS ARE INDICATING VALUES COULD REACH THE 90TH PERCENTILE...SUGGESTING EFFICIENT RAIN PROCESSES. AS A RESULT...EXPECT LOCALLY HEAVY RAIN TO BE A CONCERN IN STORMS TODAY...WITH LOCALIZED FLASH FLOODING POSSIBLE...PARTICULARLY SMALL CREEKS/STREAMS AND LOW LYING/ FLOOD PRONE AREAS. LARGELY DIURNAL CONVECTION EXPECTED AGAIN WEDNESDAY. HAVE GONE WITH SLIGHTLY LOWER POPS EARLY...THEN RAMP THEM UP TO LIKELY QUICKLY BY WEDNESDAY AFTERNOON. 31 LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/... MODELS IN AGREEMENT WITH HOLDING THE UPPER TROUGH OVER THE EASTERN U.S. THROUGH THE WEEK. THERE IS SOME STRENGTH DIFFERENCES IN THE SHORT WAVES AS THEY ROTATE THROUGH THE FLOW AND OVER THE CWA BUT BOTH THE GFS AND ECMWF AGREE ON TIMING AND THIS HAS GIVEN MORE CONFIDENCE IN THE SOLUTION. HOWEVER BY THE WEEKEND DIFFERENCES IN THE UPPER TROUGH SOLUTION OCCUR WITH THE ECMWF FLATTENING OUT THE TROUGH WHILE THE GFS MAINTAINS A TROUGH. THE GFS SOLUTION ALSO KEEPS MOISTURE OVER THE CWA WHICH IS BEING MORE CONSISTENT FROM RUN TO RUN WHILE THE ECMWF IS NO LONGER PROGGING A STRONG H5 HIGH OVER THE CWA. FOR THESE REASONS HAVE LEANED MORE TOWARD THE GFS SOLUTION AND HAVE KEPT POPS IN THROUGH THE WEEKEND. 17 AVIATION... 18Z UPDATE... SCATTERED CONVECTION THAT HAS DEVELOPED MIDDAY TODAY WILL CONTINUE MOVING EAST OF ATL. ADDITIONAL ISOLATED CONVECTIVE DEVELOPMENT WILL BE POSSIBLE THROUGH THIS EVENING. POTENTIAL EXISTS FOR SOME LOW CLOUD DEVELOPMENT FOR WEDS MORNING BRINGING SCT IFR TO LOW MVFR. EXPECT MORE AFTERNOON CONVECTION ON WEDNESDAY. WINDS WILL REMAIN FROM THE WEST. //ATL CONFIDENCE...18Z UPDATE... CONFIDENCE LOW ON POTENTIAL FOR ADDITIONAL CONVECTIVE DEVELOPMENT THIS AFTERNOON. HIGH CONFIDENCE ALL OTHER ELEMENTS. RW && .PRELIMINARY POINT TEMPS/POPS... ATHENS 90 67 89 69 / 60 30 50 50 ATLANTA 87 69 87 71 / 60 40 50 50 BLAIRSVILLE 80 64 81 66 / 60 30 70 70 CARTERSVILLE 85 67 87 70 / 60 30 60 60 COLUMBUS 89 71 90 73 / 60 50 40 30 GAINESVILLE 86 67 86 69 / 60 30 60 60 MACON 92 68 91 71 / 60 50 40 30 ROME 87 68 87 71 / 60 30 70 70 PEACHTREE CITY 87 67 88 69 / 60 50 40 50 VIDALIA 93 71 92 72 / 60 50 30 30 && .FFC WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BIBB...BLECKLEY... BUTTS...CLARKE...CRAWFORD...CRISP...DODGE...DOOLY...EMANUEL... FANNIN...GLASCOCK...GREENE...HALL...HANCOCK...HOUSTON... JACKSON...JASPER...JEFFERSON...JOHNSON...JONES...LAURENS... LUMPKIN...MACON...MADISON...MONROE...MONTGOMERY...MORGAN... NEWTON...OCONEE...OGLETHORPE...PEACH...PULASKI...PUTNAM... SUMTER...TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TOWNS... TREUTLEN...TWIGGS...UNION...WALTON...WARREN...WASHINGTON... WHEELER...WHITE...WILCOX...WILKES...WILKINSON. && SHORT TERM...RW LONG TERM....01 AVIATION...RW
Hazardous weather outlook, Jun 30, 4:29 AM EDT, 10 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 429 AM EDT TUE JUN 30 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-010830- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 429 AM EDT TUE JUN 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... ISOLATED SEVERE THUNDERSTORMS EXPECTED TODAY. WEATHER HAZARDS EXPECTED... THE MAIN THREAT WILL BE STRONG...DAMAGING WINDS...FREQUENT LIGHTNING AND LOCALLY HEAVY RAINFALL. HAIL UP TO 1 INCH IS ALSO POSSIBLE. DISCUSSION... THE COMBINATION OF AN UPPER LEVEL DISTURBANCE AND AMPLE MOISTURE WILL PRODUCE CONDITIONS TO SUPPORT THE DEVELOPMENT OF STRONG TO SEVERE STORMS...PARTICULARLY THIS AFTERNOON AND EVENING. IN ADDITION TO THE STRONG...DAMAGING WINDS AND FREQUENT LIGHTNING...ABUNDANT MOISTURE WILL ALLOW FOR HEAVY RAINFALL IN STORMS. LOCALIZED HEAVY RAINFALL MAY PRODUCE FLASH FLOODING...ESPECIALLY IN LOW LYING OR FLOOD PRONE AREAS AND SMALL CREEKS AND STREAMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THE UPPER TROUGH WILL HOLD OVER THE FORECAST AREA THROUGH THE WEEK WITH SHORT WAVES MOVING THROUGH THE FLOW AND OVER THE REGION. THIS WILL KEEP THE RISK OF SHOWERS AND THUNDERSTORMS OVER NORTH AND CENTRAL GEORGIA WITH THE BEST CHANCES THURSDAY INTO FRIDAY. SOME STORMS COULD BE STRONG WITH ISOLATED SEVERE STORMS POSSIBLE EACH DAY...MAINLY IN THE AFTERNOON AND EVENING HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jun 30, 2:13 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
213 PM EDT TUE JUN 30 2015
GAZ083-084-095>097-107-109-301900-
TWIGGS GA-BLECKLEY GA-DODGE GA-WILKINSON GA-LAURENS GA-HOUSTON GA-
PULASKI GA-
213 PM EDT TUE JUN 30 2015
...SIGNIFICANT WEATHER ADVISORY FOR TWIGGS...BLECKLEY...DODGE...
WILKINSON...LAURENS...HOUSTON AND PULASKI COUNTIES UNTIL 300 PM
EDT...
AT 213 PM EDT...A LINE OF STRONG THUNDERSTORMS WERE REPORTED ALONG A
LINE EXTENDING FROM ROBINS AFB TO NEAR COCHRAN...AND MOVING EAST AT
25 MPH.
HAZARD...WINDS 40 TO 50 MPH AND FREQUENT LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
COCHRAN...HAWKINSVILLE...JEFFERSONVILLE...WARNER ROBINS...CHESTER...
DEXTER...DUDLEY...CADWELL...RENTZ...DANVILLE...MONTROSE...
ALLENTOWN...ROBINS AFB...MARION...HARTFORD...PULASKI STATE PRISON...
OCMULGEE PUBLIC FISHING AREA...ROYAL...MOBLEY CROSSING AND REBIE.
LAT...LON 3265 8363 3280 8316 3234 8287 3221 8346
TIME...MOT...LOC 1813Z 270DEG 21KT 3262 8358 3245 8342Special weather statement, Jun 30, 2:30 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
230 PM EDT TUE JUN 30 2015
GAZ024-301900-
BANKS GA-
230 PM EDT TUE JUN 30 2015
...SIGNIFICANT WEATHER ADVISORY FOR BANKS COUNTY UNTIL 300 PM EDT...
AT 229 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR GILLSVILLE...OR NEAR HOMER...MOVING
NORTHEAST AT 20 MPH.
HAZARD...40 TO 50 MPH WIND AND NICKEL SIZED HAIL.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
HOMER...LULA...MAYSVILLE...GILLSVILLE...RAOUL...PINEFIELD CROSSROADS
AND HOLLINGSWORTH.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
LAT...LON 3447 8342 3446 8340 3444 8339 3439 8338
3432 8339 3429 8337 3425 8356 3432 8365
3435 8365 3436 8367 3440 8366 3442 8364
3442 8362 3445 8360 3449 8352
TIME...MOT...LOC 1829Z 247DEG 19KT 3435 8358Special weather statement, Jun 30, 2:34 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
234 PM EDT TUE JUN 30 2015
GAZ039-051-062-301900-
TALIAFERRO GA-WILKES GA-WARREN GA-
234 PM EDT TUE JUN 30 2015
...SIGNIFICANT WEATHER ADVISORY FOR TALIAFERRO...WILKES AND WARREN
COUNTIES UNTIL 300 PM EDT...
AT 234 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR WASHINGTON...MOVING NORTHEAST AT 20 MPH.
HAZARD...40 TO 50 MPH WIND AND UP TO PENNY SIZED HAIL.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
WASHINGTON...HOLLIDAY PARK...METASVILLE...LUNDBERG...AONIA...
RAYTOWN...ROCKY CREEK FIRE DEPT. AND FICKLIN.
LAT...LON 3366 8251 3365 8252 3365 8258 3363 8258
3364 8259 3363 8261 3363 8262 3362 8262
3361 8265 3357 8263 3354 8274 3371 8283
3383 8259 3364 8248
TIME...MOT...LOC 1834Z 247DEG 19KT 3366 8271Special weather statement, Jun 30, 2:43 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
243 PM EDT TUE JUN 30 2015
GAZ061-062-075-076-301915-
GLASCOCK GA-JEFFERSON GA-HANCOCK GA-WARREN GA-
243 PM EDT TUE JUN 30 2015
...SIGNIFICANT WEATHER ADVISORY FOR GLASCOCK...JEFFERSON...HANCOCK
AND WARREN COUNTIES UNTIL 315 PM EDT...
AT 243 PM EDT...A STRONG THUNDERSTORM WAS REPORTED 8 MILES EAST OF
SPARTA...MOVING EAST AT 55 MPH.
HAZARD...WINDS 40 TO 50 MPH AND FREQUENT LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
WARRENTON...GIBSON...WRENS...STAPLETON...AVERA...MITCHELL...
STELLAVILLE...JEWELL...MAYFIELD...REESE...BEALL SPRINGS...
BASTONVILLE...SHOALS...MATTHEWS AND AGRICOLA.
LAT...LON 3319 8274 3322 8274 3324 8275 3324 8278
3320 8284 3320 8287 3338 8288 3341 8255
3335 8255 3336 8253 3334 8250 3334 8245
3333 8242 3331 8240 3331 8234 3327 8229
3326 8226 3317 8226
TIME...MOT...LOC 1843Z 269DEG 46KT 3329 8283Special weather statement, Jun 30, 2:45 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
245 PM EDT TUE JUN 30 2015
GAZ076-085-086-097-098-301930-
JOHNSON GA-LAURENS GA-TREUTLEN GA-EMANUEL GA-JEFFERSON GA-
245 PM EDT TUE JUN 30 2015
...SIGNIFICANT WEATHER ADVISORY FOR JOHNSON...LAURENS...TREUTLEN...
EMANUEL AND JEFFERSON COUNTIES UNTIL 330 PM EDT...
AT 245 PM EDT...A LINE OF STRONG THUNDERSTORMS WERE REPORTED ALONG A
LINE EXTENDING FROM NEAR WADLEY TO NEAR EAST DUBLIN...AND MOVING EAST
AT 35 MPH.
HAZARD...WINDS 40 TO 50 MPH AND FREQUENT LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
DUBLIN...SWAINSBORO...EAST DUBLIN...WADLEY...ADRIAN...SUMMERTOWN...
KITE...MODOC...BLUNDALE...MEEKS...ROCKLEDGE...NORRISTOWN JUNCTION...
COLEMANS LAKE...SPANN...ORLAND...BLACKVILLE...SCOTT...BREWTON...NEW
HOME AND LOVETT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
LAT...LON 3228 8281 3252 8298 3295 8234 3296 8228
3293 8227 3284 8232 3280 8221 3281 8215
3273 8211
TIME...MOT...LOC 1845Z 277DEG 28KT 3292 8235 3255 8284Special weather statement, Jun 30, 2:55 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
255 PM EDT TUE JUN 30 2015
GAZ097-109>111-301930-
WHEELER GA-DODGE GA-LAURENS GA-TELFAIR GA-
255 PM EDT TUE JUN 30 2015
...SIGNIFICANT WEATHER ADVISORY FOR WHEELER...DODGE...LAURENS AND
TELFAIR COUNTIES UNTIL 330 PM EDT...
AT 254 PM EDT...A LINE OF STRONG THUNDERSTORMS WERE REPORTED ALONG A
LINE EXTENDING FROM NEAR EASTMAN TO 6 MILES NORTHEAST OF
JACKSONVILLE...AND MOVING NORTHEAST AT 35 MPH.
HAZARD...WINDS UP TO 40 MPH AND FREQUENT LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MCRAE...EASTMAN...ALAMO...HELENA...LUMBER CITY...MILAN...SCOTLAND...
CHAUNCEY...TOWNS...WORKMORE...LITTLE OCMULGEE STATE PARK...
GODWINSVILLE...JORDAN...ACHORD...CEDAR GROVE...JAY BIRD SPRINGS AND
SPRING HILL.
LAT...LON 3224 8319 3232 8286 3194 8258 3192 8265
3192 8268 3191 8268 3190 8269 3190 8270
3186 8276 3186 8278 3185 8278 3181 8295
TIME...MOT...LOC 1854Z 241DEG 29KT 3228 8315 3189 8290The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 7:57 AM EDT | Special Weather Statement | FFC | Fannin | 33 min |
| Jun 30, 9:08 AM EDT | Special Weather Statement | FFC | Towns, Union | 37 min |
| Jun 30, 9:49 AM EDT | Special Weather Statement | FFC | Whitfield | 41 min |
| Jun 30, 10:07 AM EDT | Severe Thunderstorm Warning | FFC | Gilmer, Murray, Whitfield | 38 min |
| Jun 30, 10:25 AM EDT | Special Weather Statement | FFC | Dawson, Gilmer, Pickens | 50 min |
| Jun 30, 10:48 AM EDT | Special Weather Statement | FFC | Fannin | 42 min |
| Jun 30, 10:51 AM EDT | Special Weather Statement | FFC | Murray | 24 min |
| Jun 30, 11:15 AM EDT | Special Weather Statement | FFC | Union | 30 min |
| Jun 30, 11:18 AM EDT | Special Weather Statement | FFC | Dawson | 27 min |
| Jun 30, 11:54 AM EDT | Special Weather Statement | FFC | Towns, Union, White | 36 min |
| Jun 30, 12:05 PM EDT | Special Weather Statement | FFC | Chattahoochee, Marion | 25 min |
| Jun 30, 12:14 PM EDT | Special Weather Statement | FFC | Clayton, DeKalb | 31 min |
| Jun 30, 12:19 PM EDT | Special Weather Statement | FFC | Dawson, Pickens | 26 min |
| Jun 30, 12:23 PM EDT | Special Weather Statement | FFC | Banks | 37 min |
| Jun 30, 12:30 PM EDT | Special Weather Statement | FFC | Marion, Schley | 30 min |
| Jun 30, 12:32 PM EDT | Special Weather Statement | FFC | Talbot | 28 min |
| Jun 30, 12:35 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Fulton | 40 min |
| Jun 30, 12:54 PM EDT | Special Weather Statement | FFC | Upson | 36 min |
| Jun 30, 12:59 PM EDT | Special Weather Statement | FFC | Newton, Rockdale | 31 min |
| Jun 30, 1:03 PM EDT | Special Weather Statement | FFC | Whitfield | 27 min |
| Jun 30, 1:08 PM EDT | Severe Thunderstorm Warning | FFC | Newton, Rockdale, Walton | 37 min |
| Jun 30, 1:17 PM EDT | Special Weather Statement | FFC | Dooly | 28 min |
| Jun 30, 1:19 PM EDT | Special Weather Statement | FFC | Crawford, Peach | 26 min |
| Jun 30, 1:22 PM EDT | Special Weather Statement | FFC | Glascock | 23 min |
| Jun 30, 1:25 PM EDT | Special Weather Statement | FFC | Fannin, Gilmer, Union | 50 min |
| Jun 30, 1:29 PM EDT | Special Weather Statement | FFC | Houston | 31 min |
| Jun 30, 1:32 PM EDT | Special Weather Statement | FFC | Putnam | 28 min |
| Jun 30, 1:41 PM EDT | Special Weather Statement | FFC | Clarke, Oconee | 49 min |
| Jun 30, 1:44 PM EDT | Special Weather Statement | FFC | Crisp | 31 min |
| Jun 30, 1:47 PM EDT | Special Weather Statement | FFC | Houston, Peach | 28 min |
| Jun 30, 1:57 PM EDT | Special Weather Statement | FFC | Pulaski | 33 min |
| Jun 30, 1:59 PM EDT | Special Weather Statement | FFC | Greene | 31 min |
| Jun 30, 2:01 PM EDT | Special Weather Statement | FFC | Hall | 29 min |
| Jun 30, 2:02 PM EDT | Special Weather Statement | FFC | Jefferson | 28 min |
| Jun 30, 2:09 PM EDT | Special Weather Statement | FFC | Madison | 36 min |
| Jun 30, 2:13 PM EDT | Special Weather Statement | FFC | Bleckley, Laurens, Twiggs | 47 min |
| Jun 30, 2:21 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Laurens, Pulaski | 39 min |
| Jun 30, 2:30 PM EDT | Special Weather Statement | FFC | Banks | 30 min |
| Jun 30, 2:34 PM EDT | Special Weather Statement | FFC | Wilkes | 26 min |
| Jun 30, 2:43 PM EDT | Special Weather Statement | FFC | Glascock | 32 min |
| Jun 30, 2:45 PM EDT | Special Weather Statement | FFC | Johnson | 45 min |
| Jun 30, 3:18 PM EDT | Special Weather Statement | FFC | Montgomery, Wheeler | 27 min |
| Jun 30, 3:28 PM EDT | Special Weather Statement | FFC | Emanuel, Treutlen | 47 min |
| Jun 30, 4:41 PM EDT | Special Weather Statement | FFC | Jackson | 34 min |
| Jun 30, 5:25 PM EDT | Special Weather Statement | FFC | Clarke, Oconee | 35 min |
| Jun 30, 5:46 PM EDT | Special Weather Statement | FFC | Greene | 29 min |
| Jun 30, 5:58 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Hancock, Putnam | 47 min |
| Jun 30, 6:25 PM EDT | Severe Thunderstorm Warning | FFC | Hancock | 27 min |
Nearby
Special Weather Statements in Georgia, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.